# SDR AALA201902259003

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 17,785 hours, 6,927 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Clogged
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A LIGHT ELECTRICAL ODOR AROUND THE FORWARD GALLEY AND L1 DOOR,  BETWEEN 15000 AND 10000 MSL  LASTED APPROXIMATELY 7 MINUTES IN DESCENT, AT IDLE THRUST.  MAINTENANCE FOUND THE GALLEY EXHAUST FAN FILTER CLOGGED AND REPLACED FILTER IAW CMM 25-32-29, ACCOMPLISHED JOB CARD 26L00021001, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
